# SDR CKSA98116

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 980 5.5 ABOVE UPPER CUSP AREA.  FABRICATED, DRILLED HOLES, PLUGGED HOLES, TREATED AND PRIMED AND INSTALLED DOUBLER IAW COTNEY DWG D93-R47.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04880 TASK NR Y1301.
